# SDR UIEA2018052900998

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,879 hours, 37,983 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP WAS INOPERATIVE.  PERFORMED A BITE TEST OF THE ZONE TEMP CONTROLLER FAULT TRIM VALVE, FOUND AFT ZONE TEMP VALVE MOTOR CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED ZONE TEMP TRIM AIR VALVE. OPS CHECKED GOOD IAW AMM 21-61-01.  FOUND THE ZONE TEMP CONTROLLER FAULT LIGHT REMAINED.   REMOVED AND REPLACED THE CABIN ZONE TEMP CONTROLLER IAW AMM 21-61-03.  ZONE TEMP OPS CHECKED GOOD IN MANUAL & AUTO.
